Academic Journal

On the Basis Property of the Jacobi Polynomials in Weighted Lebesgue Spaces with Variable Exponent.

Bibliographic Details
Title: On the Basis Property of the Jacobi Polynomials in Weighted Lebesgue Spaces with Variable Exponent.
Authors: Shakh-Emirov, T. N.1 (AUTHOR) tadgius@gmail.com
Source: Mathematical Notes. May2026, Vol. 119 Issue 5/6, p1182-1197. 16p.
Subject Terms: *Jacobi polynomials, *Function spaces, *Mathematical analysis, *Exponentiation
Abstract: In the present paper, the problem of generalizing B. Muckenhoupt's result concerning the convergence of Fourier–Jacobi series in the mean to the case of Lebesgue spaces with variable exponent is considered. It is shown that the Fourier–Jacobi series converge in norm of Lebesgue spaces with a variable exponent under conditions similar to those obtained by Muckenhoupt for a constant exponent. [ABSTRACT FROM AUTHOR]
Database: Academic Search Index
Description
ISSN:00014346
DOI:10.1134/S0001434626602996